Klein-Gordon Equations on Modulation Spaces
Guoping Zhao,
Jiecheng Chen and
Weichao Guo
Abstract and Applied Analysis, 2014, vol. 2014, 1-15
Abstract:
We consider the Cauchy problem for a family of Klein-Gordon equations with initial data in modulation spaces . We develop the well-posedness, blowup criterion, stability of regularity, scattering theory, and stability theory.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/947642.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/947642.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:947642
DOI: 10.1155/2014/947642
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().